Skip to content
BuTrans side effects----- PLEASE HELP!!!
avatar
mom2calebnmacee posted:
I was prescribed the BuTrans patch last Tuesday (5mcg/hr). I placed the patch at 7:30 that night. But Thursday I had a headache. By Friday and Saturday it was worse. By Sunday is was terrible and by Monday it was unbearable. My head was pounding like it had when I used to have terrible migraines as a child. I finally pulled the patch off Monday morning to see if this was the cause of the headache. It has not gone away but has since gotten 90% better. I was also experiences strong muscle Pain in my calves (as if I had just done strenuous workouts yesterday and was feeling it today). I'm having trouble going down the stairs because of it.
Reply
 
avatar
An_255018 responded:
You need to contact your doctor about this asap.


Featuring Experts

David N. Maine, MD is the director of the Center for Interventional Pain Medicine at Mercy Medical Center in Baltimore. Maine graduated with a degree ...More

Helpful Tips

TylenolExpert
Overdoses from acetaminophen send thousands of people to the emergency room in the U.S. each year according the Centers for Disease Control ... More
Was this Helpful?
7 of 9 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.